MathSciNet Relay Station
MathSciNet bibliographic data
MR958034 17B35 (16A33 16A39)
Nauwelaerts, E.; Ooms, A. I. Weights of semi-invariants of the quotient division ring of an enveloping algebra. Proc. Amer. Math. Soc. 104 (1988), no. 1, 13–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement